# SDR SWAA2021081595540

- Difficulty date: June 24, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS887 - BS947 RBL21 WL171. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS887-BS947 RBL21 WL171; FABRICATED FROM BAC 1496-377 #7075T62 LOT#1419996-1; IAW SRM 51-40-02. REF DWG 147A7500 89004U 01JUL20
